# SDR QXEA9800126

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Condition: Corroded
- Location: Lt Mlg Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT MAIN LANDING GEAR ACTUATOR UPPER ATTACH BRACKET MOUNTING FACE ON AIRFRAME SIDE HAS LIGHT CORROSION AROUND UPPER ATTACH BOLD HOLE.  REPAIRED IAW EA 9-54-146.
